It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-13-2004, 04:58 PM   #1
Newbie
 
Join Date: Jan 2004
Posts: 1
goldfinger81 HB User
ACCUTANE side effect question, please help!

hi,
ive been on accutane for about 6 weeks. its working great to clear my skin but the past few days have started to frighten me. for about 5-10 minutes/day, i get significantly dizzy. its bad enough where i had slight trouble walking a straight line. it really freaked me out cuz dizziness falls under the whole increased brain pressure side effect. ive read alot about people saying headaches were a side effect, but nothing about dizziness. has anyone else had this problem before?? its kinda scaring me, i dont wanna stop using the meds, but i wanna be safe.

please let me know if u hav ever had this side effect or know anything about it. thanks!

 
Old 01-13-2004, 06:55 PM   #2
Senior Member
 
Join Date: Oct 2003
Location: Sydney, Australia
Posts: 110
ace_chick01 HB User
Re: ACCUTANE side effect question, please help!

Quote:
Originally Posted by goldfinger81
hi,
ive been on accutane for about 6 weeks. its working great to clear my skin but the past few days have started to frighten me. for about 5-10 minutes/day, i get significantly dizzy. its bad enough where i had slight trouble walking a straight line. it really freaked me out cuz dizziness falls under the whole increased brain pressure side effect. ive read alot about people saying headaches were a side effect, but nothing about dizziness. has anyone else had this problem before?? its kinda scaring me, i dont wanna stop using the meds, but i wanna be safe.

please let me know if u hav ever had this side effect or know anything about it. thanks!

Yes, my derm told me that is a side effect and I read in my booklet that it is also. I'd seriously tell the person who prescribed u the medicine about it, they should be able to give u the best advice.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Question for anyone who took Accutane as a teenager or child? derekm Acne 5 10-27-2011 02:01 PM
Accutane Thread! Tips/stories Anything Accutane Related Accutane Dude Acne 47 11-12-2010 06:44 AM
Nortriptyline and low body temp, lightheaded etc need help... DPalmacci Depression 2 04-25-2010 08:45 AM
opinions on accutane please MT2 Acne 17 04-13-2009 02:38 PM
HELP, scared for my son on Accutane river525 Acne 2 11-15-2005 08:08 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1177), MSJayhawk (1004), Apollo123 (903), Titchou (847), janewhite1 (823), Gabriel (758), ladybud (753), sammy64 (668), midwest1 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 04:13 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!